MathSciNet Relay Station
MathSciNet bibliographic data
MR2520054 (2010c:35031) 35J10 (35P25 35Q55 58J50)
Ionescu, Alexandru D.; Staffilani, Gigliola Semilinear Schrödinger flows on hyperbolic spaces: scattering $H\sp 1$. Math. Ann. 345 (2009), no. 1, 133–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement